Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Terrified....Transitioning to MAOI, going off meds ace

Posted by chemist on May 21, 2004, at 23:51:50

In reply to Re: Terrified....Transitioning to MAOI, going off meds chemist, posted by ace on May 21, 2004, at 23:36:26

>
> > hello there, phoenixgirl, from chemist...i had a wonderful run with parnate, literally kicked in the day after i started taking it. i empathize with your concerns about being off all meds for 2 weeks or so, but it sounds as if you have braved the course over the last 12 years or so, and in my opinion, you will come through just fine. you will find on this board many, many posts concerning parnate and nardil, the latter seeming to come off as superior to parnate, from what i have read. in that my experience with parnate was very positive - and that most posts concerning nardil appear to be supportive - it is worth the wait, in my opinion. be strong, and do keep us posted...all the best, chemist
> >
>
>
> hey chemist!
>
> It's great to hear Parnate had such a great effect for you....I have a feeling that Reboxetine would be good for you too.
>
> However, Parnate induced a terrible depression in me...I believe it is more noradrenergic and dopaminergic than Nardil, and has no effect on GABA....could u confirm this??
>
> Thanks mate,
> Ace

hey ace, my recollection is that you are spot-on, i recall epinephrine, NE, and dopamine degradation being inhibited....don't recall if serotonin was/is involved, but given the danger signs for MAOI + SSRI, i should think so...as for GABA, it is a monoamine (primary), and i would expect that parnate blocks (to an extent) deamination of GABA...but i cannot find any literature supporting the GABA business. i spent quite a while combing the literature about 3 years ago looking for positives of metabolites in the phenethylamine class (amphetamine, to be precise, if you can cleave the 3-membered ring) but came up empty. it was quite stimulating for me, but to my detriment, as it pushed me into hypomanic/manic behaviour. let me know if this is in concert with what you have found, or if i'm off......thanks much, and all the best, chemist


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chemist thread:349435
URL: http://www.dr-bob.org/babble/20040521/msgs/349483.html